I have been on Venflaxin 75 (only)now for a year prescribed for change of life symptoms and slight depression do to my enviroment at work with my younger supervisor on a power kick (i have since quit my job of 23 years due to her ... My perscription is out as of two days now... I have told my physician but she informs me i need to come in first since it has been a year, i told them my health insurance does not start until the end of june! thus i cant until then... They will not give me one month... anyway,,, is it normal to feel dizziness? will it be alright for me to drive? very weird feeling
Venflaxine 75ER withdrawal symptoms?
- 5 Jun 2015 by iloveelvis
- 5 June 2015
- depression, menopausal disorders, withdrawal, prescription, symptom
Added 5 Jun 2015:
Since i have not been able to take the perscription how long will this dizziness last? can i drive? is it normal also, to forget words? never experienced this before.......i just mainly want to make sure it is safe for me to drive...
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 12 Aug 2013 • 2 answers
Posted 1 Aug 2015 • 1 answer
Posted 27 Mar 2016 • 1 answer
I was given effexor for menopausal symptoms, bad idea, now the newest PvP has me on Paxil. Wtf wors?
Posted 3 Apr 2017 • 1 answer
Posted 13 Nov 2017 • 0 answers